| Model Number |
N/A |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during atotal knee arthroplasty, when inserting the articular surface into tibia plate, it didn't deeply mate with the tibia plate.After surgeon confirmed there were not cement particles and soft tissue between these implants, he tried some insertions again.However, the problem persisted.Subsequently, a second articular surface was used to complete the procedure.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified signs of use, the dovetail feature is flared.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Insufficient information provided to perform a compatibility check.Medical records were not provided.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.